# SDR DALA2021060803132

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,275 hours, 38,375 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 MISSING MATERIAL EXTERNAL SKIN LOCATED FWD EDGE OF SLAT #2 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 591923-14 REV.0 AND ER/A 591923-14 REV. ORIGINAL. (1832939)
